MathSciNet Relay Station
MathSciNet bibliographic data
MR323615 (48 #1971) 05C25
Bannai, Eiichi; Ito, Tatsuro On finite Moore graphs. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 191–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement